Extensions of basic sequences in Fréchet spaces
Robinson, William
Studia Mathematica, Tome 48 (1973), p. 1-14 / Harvested from The Polish Digital Mathematics Library
Publié le : 1973-01-01
EUDML-ID : urn:eudml:doc:217742
@article{bwmeta1.element.bwnjournal-article-smv45i1p1bwm,
     author = {William Robinson},
     title = {Extensions of basic sequences in Fr\'echet spaces},
     journal = {Studia Mathematica},
     volume = {48},
     year = {1973},
     pages = {1-14},
     zbl = {0253.46015},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-smv45i1p1bwm}
}
Robinson, William. Extensions of basic sequences in Fréchet spaces. Studia Mathematica, Tome 48 (1973) pp. 1-14. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-smv45i1p1bwm/